Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Nagoya Mathematical Journal (1950-2015)

Journal freely available: Vol. 1 (1950) - Vol. 220 (2015) 
General information on the online edition:
Publisher:Nagoya University, Graduate School of Mathematics ; Project Euclid
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
E-ISSN(s):2152-6842
P-ISSN(s):0027-7630
ZDB-Number:2186888-8
Fulltext online since:Vol. 1 (1950)
Fulltext online until:Vol. 220 (2015)
Homepage(s):http://ProjectEuclid.org/nmj
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Annotation:Beginning with the 2016 subscription year, electronic access to current issues of the Nagoya Mathematical Journal is only available by subscription through Cambridge University Press.
Please respect the publisher's terms of use.